mt husband been to the doctor on many occasions .he has high cholesterol,high blood pressure and low pulse rate. he has been monitreing it.2/26 733am 117/70 pulse 69 right arm after shower
2/26 7:40 118/77 pulse 67 left arm
2/27 8:00 am 143/ 86 pulse 51 right arm
2/28 9:30 am 150/94 pulse 48 right arm
2/29 9:am 136/86 pulse 55 right arm
3/1 4:00pm 138/87 pulse 75 right arm
3/1 9:15 pm 132/83 pulse55
3/1 917 126/86 pulse 58 left arm
I don't know hat happened to the Questions I had for you went . the fact to the matter My husband s blood pressures have been high for quite awhile and his cholesterol also his pulse in the 30's,40,s and 50's most of the time in the last few weeks. his doctor wants him to see a heart doctor. he has had a hard time breathing for a lot of years, he uses an over the counter nose spray and has used it for many years. could his nose being blocked up cause this type of problem? he has trouble breathing at night, thank you
First, over the counter nose spray should NOT be used for many years. Anything above 7 days could cause rebound effects, and he must see a doctor regarding how to solve the symptoms caused by the nose spray. Side effects are nasal congestion, other nose problems and as a matter of fact, high blood pressure.
If he is short of breath, self-medication with nose spray is not good. The doctor must find a cause (unless the only symptom is nasal congestion, that would likely be caused by the mentioned side effects).
It seems his blood pressure is high when his heart rate is low (if this is not just a coincidence). Some times, this is a normal response because the heart rate slows down in an attempt to reduce blood pressure. That said, his blood pressure is mostly quite normal and sometimes mildly elevated, based on the readings in your post. The blood pressure is often lower after a hot slower because the blood vessels dilate.
The heart rate in the 30s is concerning and he should probably follow his doctors advice to see a cardiologist. He could probably also look for a cause for the breathing trouble (again if this is not just caused by a nasal congestion).
thank you for your generous information ! it is greatly appreciated !
I had talked to my husband about the nose spray he uses from over the counter. it is generic afrin original. oxymetazoline HCI .12 hour relief.
he does use other ones as well. he has been using nose spray on a regular bases over 16 years.he went to a ENT Dr. several years ago. he wanted him off the spray then. he has some kind of a blockage. he snores.
he don't sleep all the way through the night. he also drinks about 12 cups of coffee in the morning only. drinks beer sometime a little and sometime a lot.we did go to the heart Dr. and I forgot to mention the nose spray !!
my husband told me no it is not the nose spray. in 2009-2010 my husband had 2 back surgeries.he has legs which fall asleep and hurt. especially one of them. so he takes Lorcet and he smokes pot on top of that for pain.
well thank you again take care and God Bless !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.